# SDR DHL2006804502

- Difficulty date: January 17, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 56551661
- Part serial: ACI373
- Condition: Delaminated
- Location: Lt Spoiler
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SPOILER UPPER SKIN DELAMINATED.  REMOVED AND REPLACED NR 2 LT SPOILER PANEL IAW MM 27-61-1 PG 201-207.  REFER TO NR 044174 FOR OPS CHECK.
